# SDR AMTA200300150

- Difficulty date: January 27, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N557TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 80330034
- Part serial: R25083
- Condition: Discharged
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT THE GATE, A PASSENGER ATTEMPTED TO OPEN L-2 DOOR WHILE ARMED.  SLIDE DID NOT DEPLOY HOWEVER, IT APPEARS CO2 CHARGE DISCHARGED OR AIR BOTTLE FOR DOOR DISCHARGED.  REMOVED AND REPLACED BOTTLE AS REQ'D REF MM 52-11-3 0-4.  (M)
